EconPapers    
Economics at your fingertips  
 

Convex Polyhedron Method to Stability of Continuous Systems with Two Additive Time‐Varying Delay Components

Tiejun Li and Junkang Tian

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper is concerned with delay‐dependent stability for continuous systems with two additive time‐varying delay components. By constructing a new class of Lyapunov functional and using a new convex polyhedron method, a new delay‐dependent stability criterion is derived in terms of linear matrix inequalities. The obtained stability criterion is less conservative than some existing ones. Finally, numerical examples are given to illustrate the effectiveness of the proposed method.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/689820

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:689820

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:689820